# SDR REXA2019040860343

- Difficulty date: March 16, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL, BRAKE HYD PRESS TRANSDUCER ATTACH BRACKET CRACKED.  REMOVED AND REPLACED DEFECTIVE BRACKET WITH NEW FOR LH MLG WHEEL WELL BREAK HYD PRESS TRANSDUCER IAW CRJ 200 SRM 51-42-21 AAR SM 107
